# SDR HNAA2018113000301

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 33,844 hours, 29,237 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Washer
- Condition: Misinstalled
- Location: Proximity Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PDIS  906     32-61  2044661  29NOV18  RIC  CLOSE
      LG AIR/GROUND FAIL ON DEPARTURE.
 
FACT  29NOV18  14:26  RIC
            INSP AND FOUND NLG WOW PROX SW LOCK WASHER TO BE INORRECTLY INSTALLED ON TOP OF THE BRACKET CAUSING THE SW CLEARANCE TO BE WRONG. REMOVED NLG WOW PROX SW
AND REINSTALLED WITH LOCK WASHER IN THE CORRECT LOCATION. VERFIED GAP ADJ. IN REF TO AMM 32-63-05-700-803-A. REF AMM 32-63-02-400-801-A/400 AND 32-63-02-100-801-A/400 FOR NLG WOW SW REMOVAL AND INSTALLATION. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
